# SDR UPS205183

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YHM - MAINTENANCE REPORTED, L-1 EMERGENCY LIGHT IS INOP.  RESERVED L-1 EMERGENCY LIGHT ASSY AND ASSY CHECKED SERVICEABLE.
